# SDR ABXA9700747

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99100484
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLE AT LONGERON 20 RT AND FORWARD END OF TRAPEZIODAL PANEL IS CRACKED AND CORRODED.  REMOVED AND REPLACED ANGLE IAW DC9 SRM 51-30-1.
